Article

Journal of Global Optimization

, Volume 46, Issue 2, pp 207-216

First online:

On sufficiency and duality in multiobjective programming problem under generalized α-type I univexity

  • Anurag JayswalAffiliated withDepartment of Applied Mathematics, Birla Institute of TechnologyDepartment of Applied Mathematics, Birla Institute of Technology, Extension Centre Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper, we are concerned with the multiobjective programming problem with inequality constraints. We introduce new classes of generalized α-univex type I vector valued functions. A number of Kuhn–Tucker type sufficient optimality conditions are obtained for a feasible solution to be an efficient solution. The Mond–Weir type duality results are also presented.

Keywords

Generalized convexity α-type I univexity Multiobjective programming Sufficient optimality conditions Duality